# SDR UHLA201603150128

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,392 hours, 16,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN EICAS IN FLIGHT L2 DOOR.  ADJUSTED DOOR LOCKED SENSOR INDICATOR IAW AMM 52-12-00. OPS CHECK GOOD.
